Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Backache,calcium deficiency,lack of serum,hyperthyroidism.

I am suffering from backache from last 6 months very badly i had this problem 4 years back when i was in college but i gt treatment and my doctor said that i have calcium deficiency and my bone lacks of serum but it suddenly started 6 months back Now i got checked again and found out that i am suffering from hyperthyroid and i am feeling horrible body pain from last 1 month i am just taking pain killers to suppress the pain but at the end of day its starts paining horribly
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Hyperthyroidism is not likely to cause bone pain. You need investigations like MRI of the lumbosacral spine to find out the exact cause of your back pain. Calcium deficiency or disc prolapse are common causes. The treatment will then depend on the cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor